# SDR DHL2001367502

- Difficulty date: January 30, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A2557328800000
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR ACTUATOR PANEL BRACKET (OUTBOARD) SHEARED.  REPLACED CARGO DOOR ACT-PANEL BRACKET IAW STD PRACTICE AND IPC 25-52-11 FIG 5 PG 5 NR 78882.
